# SDR AALA972023

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Engine: Pwa JT8D217A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Sensing Line
- Part number: 79137451257
- Condition: Cracked
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 751 - AFTER TAKEOFF FLL DURING CLIMB-OUT, AFT COMPT OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND LIGHT EXTINGUISHED WHEN POWER LEVERS RETARDED.  AIRCRAFT RETURNED TO FLL AND LANDED OVERWEIGHT WITHOUT INCIDENT.  PLACARDED RIGHT AUGMENTATION VALVE AND CAPPED DOWNSTREAM PRESSURE SENSING LINE.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  SUBSEQUENTLY REPLACED RT AUGMENTATION VALVE DOWNSTREAM PRESSURE SENSIONG LINE AND REMOVED PLACARD AT DFW.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
